MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM TI CORTEX SCREW SELF-TAPPING 12MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM TI CORTEX SCREW SELF-TAPPING 12MM; SCREW, FIXATION, BONE
Model Number 401.512.96
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown.Additional procode: jey.Lot number is unknown.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter last name and email address are unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent an open reduction internal fixation (orif) for metacarpal procedure on (b)(6) 2018.The surgeon implanted a 2.4mm plate.As the surgeon attempted to insert the screw, it was noticed that the lining of the screw was peeling.The screw and the screw lining pieces were removed from the patient and discarded.A new screw was used to complete the procedure.The procedure was completed successfully with no surgical delay.Patient was stable.Concomitant device: 2.4mm plate (part: unknown, lot: unknown, quantity: 1).This report is for a 2.4mm titanium (ti) cortex screw self-tapping 12mm.This is report 1 of 1 for (b)(4).

Brand Name
2.4MM TI CORTEX SCREW SELF-TAPPING 12MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7808528
Report Number2939274-2018-53437
Device Sequence Number13837012
Product Code HWC
UDI-Device Identifier10886982204349
UDI-Public(01)10886982204349
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401.512.96
Device Catalogue Number401.512.96
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2018
Initial Report FDA Received Date08/23/2018
Patient Sequence Number1